# SDR SCNA20230109012

- Difficulty date: December 7, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  TC 530500000 NR 00194:  RH VERTICAL PRESSURE WEB 663 IS CRACKED.   ACCOMPLISHED REPAIR AT RH VERTICAL PRESSURE WEB BS 663 IAW SRM 57-10-10-2R-3, PAR 5.
